# SDR FDEA202208152387

- Difficulty date: August 15, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Part serial: 48527
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE, UPPER SPAR CAP AFT FLANGE TOP SURFACE - CORROSION AT APPROX XORS 486.
